# SDR USAA020233

- Difficulty date: May 23, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Part time: 31,626 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ZEE CHANNEL CORRODED, RIGHT SERVICE DOOR ZEE CHANNEL.  INSTALLED REPAIR PER SRM 53-10-51 FIG 206.  (M)
